... vision bad, although my psychiatrist claims that it's all in my head. It's to the point where I cannot read properly. So three weeks ago I took myself off of the Luvox, but after experiencing extreme nausea, as well as intense muscle twitching in both eyes, began taking it again yesterday. My eyes are still uncontrollably twitching and I feel extremely sick from the medication. Will I have a shorter amount of time to live through this because the drugs weren't completely out of my system?
I certainly hope your psychiatrist didn't tell you in that way, that it's all in "your head." You know your body better than anyone else does. You feel what you feel. Why were you taken off Cipralex? Was it not working for you anymore?
The symptoms that you mention, the twitching, blurred vision, and tiredness, are definitely side effects that have been reported by others from this drug, although they are the more rare side effects. Your doctor should know this. If I were you, I'd find another doctor, but that's just me. I would not continue to go to a doctor who told me my physical problems were "all in my head." I wish you the best of luck, and let us know how it goes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After trying many different SSRI's my MD finally tried me on Luvox CR first at 100mg, then 200, and?
Posted 14 Apr 2010 • 2 answers
Posted 15 Nov 2011 • 4 answers
Posted 19 Apr 2014 • 3 answers
Posted 20 Nov 2014 • 1 answer
Posted 16 Jan 2015 • 2 answers